Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others

CASE REPORT

Multiple metastatic tumors in the oral cavity

Beena V T, Panda Swagatika, Heera R, Rajeev R

Year : 2011| Volume: 15| Issue : 2 | Page no: 214-218

   This article has been cited by
 
1 Metastatic tumors to the jaws and oral cavity
Kumar, G.S. and Manjunatha, B.S.
Journal of Oral and Maxillofacial Pathology. 2013; 17(1): 71-75
[Pubmed]  [Google Scholar]

 

Read this article
Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007